By Topic

Correction of Convergence Proof for Iterative Water-Filling in Gaussian MIMO Broadcast Channels

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Peter He ; Department of Electrical and Computer Engineering, Ryerson University, Ontario, Canada ; Lian Zhao

This paper first identifies a flaw in the proof of the convergence theorem of Algorithm 2 of the paper by Jindal [“Sum power iterative water-filling for multi-antenna Gaussian broadcast channels,” IEEE Trans. Inf. Theory, vol. 54, no. 4, pp. 1570-1580, Apr. 2005] and then presents a corrected convergence proof for that algorithm.

Published in:

IEEE Transactions on Information Theory  (Volume:57 ,  Issue: 4 )